umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Two versions of Markov's inequality
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
1993 (English)Doctoral thesis, comprehensive summary (Other academic)
Place, publisher, year, edition, pages
Umeå: Umeå universitet , 1993. , 62 p.
Series
Doctoral thesis / Umeå University, Department of Mathematics, ISSN 1102-8300 ; 5
Keyword [en]
Approximation theory, Markov's inequality
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-37675OAI: oai:DiVA.org:umu-37675DiVA: diva2:369673
Supervisors
Available from: 2010-11-25 Created: 2010-11-11 Last updated: 2010-11-25Bibliographically approved
List of papers
1. A Note on Bernstein's Theorems
Open this publication in new window or tab >>A Note on Bernstein's Theorems
1995 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 81, no 3, 316-322 p.Article in journal (Refereed) Published
Abstract [en]

There is given a completion to Theorem 3.3 of [11] by showing that on compact subsets of R N (or C N) preserving Markov′s inequality, some speed of polynomial approximation leads to Lipschitz- and Zygmund-type classes of functions.

Keyword
Approximation theory. Bernstein's theorem.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:umu:diva-37674 (URN)10.1006/jath.1995.1053 (DOI)
Available from: 2010-11-11 Created: 2010-11-11 Last updated: 2017-12-12Bibliographically approved
2. Comparing two versions of Markov's inequality on compact sets
Open this publication in new window or tab >>Comparing two versions of Markov's inequality on compact sets
1994 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 77, no 2, 202-211 p.Article in journal (Refereed) Published
Abstract [en]

We compare a local and a global version of Markov's inequality defined on compact subsets of C. As a main result we show that the local version implies the global one. The same result was also obtained independently by A. Volberg.

Keyword
Markov's inequality. Approximation theory.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:umu:diva-37672 (URN)10.1006/jath.1994.1045 (DOI)
Available from: 2010-11-11 Created: 2010-11-11 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Mathematics and Mathematical Statistics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 98 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf